Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Have sleep apnea, using CPAP and Sinus problem. Have pain in legs and penis. Had blood test. Findings?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1969
Answered : 17665 Questions
Dear Doctor
I have sleep apnea and am using CPAP, Sinus problem also. From some time i have pain in legs and penis.
Kindly check report and suggest ,
Posted Mon, 9 Sep 2013 in Ear, Nose and Throat Problems
Answered by Dr. Ramesh M.Vachharajani 1 hour later
Brief Answer:
Abnormal Uric acid, cholesterol, triglycerides level

Detailed Answer:
Thanks for posting query.
I read your all blood reports.
Your complete blood count, Liver function tests are normal.
In kidney function test, Uric acid level is high so possibility of having Gout is there.
In Lipid profile your S. cholesterol, Triglycerides, total lipid, VLDL/cholesterol and LDL/Cholesterol ratios are high.
Your C-reactive protein is positive indicates that there is some chronic infection is present, this might be due to possibility of Gout.
Consult your doctor and correlate your symptoms with lab findings and accordingly treatment can be planned.
If you have further query or clarification, please write back.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor